Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think Parnate is making me actually worse.. Maxime

Posted by europerep on January 5, 2011, at 6:17:59

In reply to Re: I think Parnate is making me actually worse.. europerep, posted by Maxime on January 4, 2011, at 23:26:30

Hmm, I thought going up by 10mg per week was even relatively slow, or at least not overly fast. Can it really make me feel worse by going up too quickly? I know escalating doses quickly isn't good, but I thought that was due to hypertensive issues and stuff like that.

I'm taking nothing else besides 10mg of zolpidem nightly. I have been wondering whether a downer lik zolpidem could actually "kill off" the mood-brightening effects, but it says that tranylcypromine can be combined with benzos (and em98, who is getting a good response from it as it seems, does take it with lorazepam for example). So I suppose the same is true for "z-drugs".

I'm scared to keep taking it and somehow doing even more "damage" to my brain than it already has...

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:europerep thread:975831
URL: http://www.dr-bob.org/babble/20101231/msgs/975875.html